# SDR UPS06846983

- Difficulty date: May 10, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING CRACKED AT STA 670 L11R.  REMOVED CRACKED FITTING AT STA 670 L11R IAW SRM 51-3-0, FABRICATED AND INSTALLED FITTING AT STA 670 L11R IAW DWG 5750540, SRM 51-3-2 AND SRM 51-1-20D.
